# SDR COEA2016070819917

- Difficulty date: July 8, 2016
- Submitted: August 25, 2016
- Operation: Air carrier
- Aircraft: N917FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 354
- Aircraft time: 25,335 hours, 32,685 cycles
- System (JASC): 5700 · Wing Structure
- Part: Spar
- Part number: S57110537200
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER SPAR STRIP SLAT INBOARD OF LEADING EDGE 611 HAS FRETTING CORRODED.  REPAIR IAW CETS-3309/16.
